We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    GNP® Allergy Plus Sinus Caplet- 24ct

    GNP® Allergy Plus Sinus Caplet- 24ct

    Product ID: A10095730

    Generic Equivalent To Benadryl Allergy Plus Sinus

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $5.50
    Select
    2 
    $10.00
    Select
    3 
    $14.50
    Select
    Custom Quantity
    Select
    Add To My Cart

    Product Summary

    • Relieves sinus headache, pressure, congestion
    • Temporarily relieves runny nose, sneezing, itchy, watery eyes and itching of the nose or throat
    • Compare to Benadryl Allergy Plus Sinus

    Description:

    Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes, itching of the nose or throat. Also relieves sinus headache, pressure and congestion.


    Directions

    See product for dosage directions.


    Ingredients

    Active Ingredient: Acetaminophen 325mg (pain reliever); Phenylephrine HCl 5mg (nasal decongestant); Diphenhydramine HCl 12.5mg (antihistamine)




    Healthcare savings, delivered

    VIPPS Accredited & Certified

    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. We're licensed and/or authorized to sell prescriptions in all 50 states and the District of Columbia and have become America’s Trusted Online Pharmacy since 2008. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.

    VIPPS